Doctor Schedule

2019 UOA Congress Doctor Schedule
2019 UOA Congress Doctor Schedule:
Thursday June 6th, 2019 (5 hours possible CE)

7:30am-1pm: Golf Tournament
1-3pm: Lighthizer Lumps, Bumps A Practical Guide to Evaluation and Technique 
3-5pm: Lighthizer Optometric Surgical Procedures for Every Optometrist
5-6pm: Lighthizer Ocular Injections for the Primary Care Optometrist
 
6-7:00pm: Utah Optometric Association Business Meeting **Please note this is a CHANGE from previous years
7:00pm Kickoff Reception sponsored by the Eye Institute, please come!
 
Friday June 7th, 2019 (7 hours possible CE)
            7-8 am: Promotional light breakfast for ODs with Gold Sponsors
 
Lecture plus Workshops Day:
Track 1: 8-10 am:
Sclafani Corneal Dystrophies and Degenerations
              10-12:00pm: Sclafani Keratoconus Continuum of Care
 
Track 2: 8-9 am: Castillo Malignant Tumors of the Lids and Adnexa
               9-12 pm: Minor Procedures Workshop Castillo/Lighthizer   (***This costs additional and is limited seating)

            12-1:30 pm: Installation Lunch by Sponsored by Hoopes Vision

            1:30-4 pm: Exhibit Hall
 
Track 1:4-6pm: Sowka Rules and Exceptions to the Rules in Neuro Opthalmic Disease
              6-7pm: Vollmer Management of the Diabetic Patient
 
Track 2: 3-6:00: Minor Procedures Workshop (If necessary based on registration ** This costs additional and is limited seating)
 
 
 
Saturday June 8th, 2019 (7 hours possible CE)
            7-8am: Sponsored breakfast By Bausch and Lomb
Track 1: 8-10am: Sowka Clinical Discussions in Glaucoma
Track 2: 8-10am: Castillo Basic Surgical Concepts 
 
                          10:00-1:00pm: Exhibit hall and Giveaway!


 Track 1 is combined with Doctors and Paras in the Main ballroom please keep in mind there is COPE credit for doctors but no ABO for Paras, it still is wonderful information to hear together.
Track 1: 1:00-2:00pm: DeLoach Compliance:5:00-6:00pm The Future of Healthcare - 58034PM COPE 1 hourCant I Just Be a Doctor Anymore  58552PM  1 hour
    2:00- 4:00pm: DeLoach: Health Care Reimbursement - Just the Facts Mam...   50113PM  2 hours
    4:00 - 5:00pm:DeLoach: Thirteen Most Common Documentation Errors - 58030PM  1 hour
    5:00-6:00pm: DeLoach: Cant I Just Be a Doctor Anymore  58552PM  1 hour

Track 2: 1:00-3:00pm: Castillo Essential Surgical Skills
Track 2: 3:00-6:00pm: Vollmer Nutrition and Diet

6:00-8:00pm: Utah Optometric Association Family Carnival 
 
Sunday June 9th, 2019 (4 hours CE):
Single Day Track:
8-10am: Onofrey: Everything You Wanted to Know About Therapeutics, But Were Afraid to Ask
10-11pm:Onofrey: Infection Control
11-12:00:Onofrey: Case Based Management of Pain
12pm: Adjournment